A Rational Exponential Model for Unconstrained Non-Linear Optimization

Show simple item record

Author Al Mashhadany, Huda Khalil [هدى خليل المشهداني] en_US
Available date 2009-11-25T15:23:26Z en_US
Publication Date 2002 en_US
Citation Qatar University Science Journal, 2002, Vol. 22, Pages 5-16. en_US
URI http://hdl.handle.net/10576/9982 en_US
Abstract In this Paper, a new algorithm based on the non-quadratic model is suggested for solving unconstrained optimization problems which modifies the classical conjugate gradiant methods. This technique has the same properties as the classical CG-method that can be applied to a quadratic function. This algorithm is derived and evaluated numerically for some standard test functions. The results indicate that in general the new proposed algorithm is an improvement on the previous methods so it remains to be investigated. en_US
Abstract في هذا البحث تم اقتراح نموذج جديد أكثرعمومية من النماذج التربيعية لحل مسائل الأمثلية اللاخطية وغير المشسوطة والني يعمل على تحوير وتطوير سق التدرج المترافق الكلاسيكية وله ثفس خوامى خواسزميات التدرج المتزافق المطبقة على دالة تربيعية . النموذج الجديد المستخدم في خواسزميات التدرج المترافق الكلاسيكية هو النموذج الأسي الجديد والني تم اشتقاقه وحله عددياً باستخدام بعض الى وال اشتارة لاختبار كفاءة الخواسزمية الجديدة . وبصسرة عامة تشير النتائج إلى أن الخواسزمية الجديدة هي تحسين سخواسزميات السابقة . ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title A Rational Exponential Model for Unconstrained Non-Linear Optimization en_US
Alternative Title نموذج جديد لحل مسائل الامثلية اللاخطية وغيرالمشروطة ar
Type Article en_US
Pagination 5-16 en_US
Volume Number 22 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record